Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

well what does this actually do..i mean i kno what it is but dont really understand....do you get alot of acne all at once...or do you just get a breakout here and there...or is it like your clear from your meds then all of a sudden you breakout like crazy...im a bit confused here

Share this post


Link to post
Share on other sites

If you haven't already found it, check out the "Dreaded IB" sticky in the mild/moderate acne forum (or maybe it's in the topical retinoids forum). Anyway, loads of info there if you need it.

Short answer to your question is the initial breakout is a breakout all at once not long after you start the medication.

What are you using?

Share this post


Link to post
Share on other sites
If you haven't already found it, check out the "Dreaded IB" sticky in the mild/moderate acne forum (or maybe it's in the topical retinoids forum). Anyway, loads of info there if you need it.

Short answer to your question is the initial breakout is a breakout all at once not long after you start the medication.

What are you using?

My derm gave me a 10% BP wash,

Duac,

Trention(maybe wrong spelling),

and tetracyline (anitB.)

If you haven't already found it, check out the "Dreaded IB" sticky in the mild/moderate acne forum (or maybe it's in the topical retinoids forum). Anyway, loads of info there if you need it.

Short answer to your question is the initial breakout is a breakout all at once not long after you start the medication.

What are you using?

My derm gave me a 10% BP wash,

Duac,

Trention(maybe wrong spelling),

and tetracyline (anitB.)

so basically when will i breakout or will i at all?

Share this post


Link to post
Share on other sites

Any med has the potential to produce a breakout until your skin gets used to it. The really known culprits are the retinoids. And seeing your list of meds tretinoin is the one that has the most potential to produce an IB.

But not everyone has an IB! You may not, right? The oral antibiotics will help keep an IB at bay or lessen it, so that's good, and the duac and bp wash will help even more.

Weeks 2 to 4 are generally the dodgy weeks when an IB can surface. IF you have one, power through it and know that when it passes your skin will look great.

Share this post


Link to post
Share on other sites
Any med has the potential to produce a breakout until your skin gets used to it. The really known culprits are the retinoids. And seeing your list of meds tretinoin is the one that has the most potential to produce an IB.

But not everyone has an IB! You may not, right? The oral antibiotics will help keep an IB at bay or lessen it, so that's good, and the duac and bp wash will help even more.

Weeks 2 to 4 are generally the dodgy weeks when an IB can surface. IF you have one, power through it and know that when it passes your skin will look great.

thanks for your response....but its day 5-6 for me and i have already broken out in a few zits...i cant see how it is a IB breakout already..or is it ?

Share this post


Link to post
Share on other sites

That's probably the IB. I was on the same thing, but for me, acne only got worse and worse, until the derm finally switched me over to accutaine, which worked pretty well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×